# SDR CA040830007

- Difficulty date: August 11, 2004
- Submitted: February 3, 2005
- Operation: General aviation
- Make and model: Cessna 560CESSNA
- Aircraft time: 557 hours
- Engine: Pwa PW535A
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Part number: 471319X
- Part serial: 0149
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: DE
- How discovered: O
- Nature of condition: D, P
- Precautionary procedure: O

## Discrepancy

(CAN) EMERGENCY PRESSURIZATION VALVE CAME ON UNCOMMANDED ONCE FOR SEVERAL SECONDS IN FLIGHT. VALVE WAS REPLACED.NOTE: MFG REPORTS THIS IS A FLEET WIDE PROBLEM AND A NEW VALVE IS UNDERGOING CERTIFICATION.
